# SDR MALA976668

- Difficulty date: December 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N115XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A115
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 7256100501
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT FRONT WINDSHIELD CRACKED ON CLIMB-OUT.  MAINTENANCE REPLACED LEFT WINDSHIELD IAW SF AMM 56-10-05.  OPS CHECK GOOD.
